# SDR IPXA2021022466079

- Difficulty date: February 8, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 62,870 hours, 14,148 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: ARC047241
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3 LT WING REAR SPAR VERTICAL SUPPORT ANGLE CRACK FWD OF I/B AILERON.  REMOVED AND REPLACED CRACKED VERTICAL SUPPORT ANGLE IAW SRM 51-35-01 AND 51-33-01 (MINOR).
